# SDR SWAA2021112241490

- Difficulty date: October 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 621HB AT RT WING ; 2021-486808 / [01] TOOL USED; SCALE PN: SCA-301; SN: AE-412138; DUE DATE: 24/FEB/22.; [02] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 99180027; DUE DATE: 07-SEP-22; [03] REPAIRED ACCESS PANEL 621HB AT RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED CALIPER P/N:500-197-30 S/N:15121570 DUE DATE:01-AUG-22; HOT BONDER P/N:HCS9200B S/N:18175478 DUE DATE:05-AUG-22; SCALE P/N:SCA-301 S/N:AE-412125 DUE DATE:24-FEB-22; HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE:19-NOV-21. SEE INDIVIDUAL SIGNOFFS BELOW.; [04] REPAIRED ACCESS PANEL 621HB AT RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED CALIPER P/N:500-197-30 S/N:15121570 DUE DATE:01-AUG-22; HOT BONDER P/N:HCS9200B S/N:18175478 DUE DATE:05-AUG-22; SCALE P/N:SCA-301 S/N:AE-412125 DUE DATE:24-FEB-22; HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE:19-NOV-21. SEE INDIVIDUAL SIGNOFFS BELOW.
